Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Taking internal face-lift. ad cough and sore throat. Side effects? Allergic reactions?

Two days ago I started taking a new supplement called internal facelift which has a number of ingredients, including various vitamins, but also hyaluronic acid which is supposed to draw water into the skin. yesterday evening I started a raspy cough and odd sensation in my mouth/throat - similar to what you would feel after eating something with a strong cinammon flavor (mild burning, tingling) The slight sore throat/cough continues,but I did not take the supplement today. They recommend taking 3 or 4 pills bid. (I took 3) From what I've read on the internet, hyaluronic acid can cause some side effects if you are sensitive to it - if it is related to this, I am wondering if it would get worse to continue taking it, or I would become tolerant to it eventually. I just don't want to do something that could get worse - if this is an allergic reaction.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  537
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
thanks for contacting HCM,
it may be allergic reaction to ingredients to internal facelift but this is not severe , stop the taking the medicine and consult your doctor for diagnosis of allergy or pharyngitis.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor